# SDR COMA0660650

- Difficulty date: November 24, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Aircraft: N804CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7352
- Aircraft time: 18,408 hours, 15,624 cycles
- Engine: Ge CF343A1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Overserviced
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 9465 - LEFT ENGINE OIL PRESSURE 24-29 PSI.  AIRCRAFT DIVERTED TO MEM AND LANDED WITHOUT INCIDENT.  FOUND ENGINE TO BE OVERSERVICED.  SERVICED TO PROPER LEVEL.
